# SDR ASAA2017110622793

- Difficulty date: November 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 44,012 hours, 14,677 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A52136
- Condition: Damaged
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACH HOLES ELONGATED BS 270, BL 0. GROUNDED - YES. REPAIRED FLOOR SUPPORT AT BS 270, BL0 IAW ASA EA 800-532EA-19509 REV 00 DATED 12/6/2017, THIS IS A CATEGORY A REPAIR REMOVED DOT.
